# SDR DALA1111179223

- Difficulty date: February 2, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 218 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FWD BULKHEAD STA 218 T-ANGLE BELOW FLOOR SUPPORT CORRODED. R & R T-ANGLE, DRILLED NEW T-ANGLE, TREATED AND PRIMED . HOLE AND AREA AND INSTALLED NEW T-ANGLE AT FWD CARGO AT FWD BULKHEAD STA 218. REFSRM 51-30-02,51-10-05, AND 51-10-03.
